# SDR QXEA2017122700707

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 6,922 hours, 7,287 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190BE08
- Part serial: C191900004270
- Condition: Failed
- Location: Nr 1
- Part time: 6,922 hours, 7,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, PFD 1 MONITOR FAILED MESSAGE APPEARED ON ED AND CAPTAIN`S PFD WENT BLACK WITH IAS,  ATT, ALT, IVSI AND HDG FAIL MESSAGES DISPLAYED.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. INTERROGATED CDS,  CURRENT FAULTS FOUND.  PREVIOUS FAULT HISTORY SHOWED NO DATA PFD1.  COMPLIED WITH FIM 31-61-00-810-884.  REMOVED AND REPLACED THE NR 1 PFD AS A PRECAUTION IAW MTC 6316104. PERFORMED LLM RTS TEST IAW MTC 6316104.  AIRCRAFT REMAINS CAT III QUALIFIED. RETURNED TO SERVICE.
